Sildenafil

Sildenafil is a medication for treating erectile dysfunction and also managing symptoms of pulmonary arterial hypertension (PAH).

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Recently, I have lost the ability to ejaculate. What to do?

Query: Hi doctor, I am a 60 year old male with type 2 diabetes (HbA1c 6.2). Recently, I have lost the ability to ejaculate. Erections are not the problem, just no orgasm or ejaculate. Everything feels right during stimulation but stops short of actually going over the top. I went to a urologist, but he did...  Read Full »


Dr. Saurabh S Pandya

Urologist

Answer: Hi, Welcome to icliniq.com. Poor or absent ejaculation occurs due to medicines for prostate or due to diabetes. In some diabetic patients, there is retrograde ejaculation (into the bladder) or sometimes no ejaculation. This can be confirmed by post ejaculation urine test for sperms. However, this s...  Read Full »

Does shock wave therapy work for erectile dysfunction?

Query: Hi doctor,I am suffering from erectile dysfunction. I recently visited a sexologist and did a penile Doppler ultrasound test and ultrasound scrotum. After seeing the results, the doctor told me that I have inconsistent responses with borderline on both sides and absent reversal of diastolic flow. It...  Read Full »


Dr. Purushottam Sah

Obstetrician And Gynaecologist, Sexologist, Andrologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. Erection problems can occur due to lifestyle factors like drinking alcohol, smoking, and obesity. It may also occur due to major illness or due to some medicines. It can also occur due to stress, anxiety, due to blood abnormalities for which you need to do blood tests f...  Read Full »

Why do I have poor erection at 38 years of age?

Query: Hi doctor, I am a 38-year-old male with a weight of 95 kilograms and a height of five feet seven inches. I do not have any other medical conditions. I suffer from migraine headaches and I take Propanolol 40 mg one tablet a day with general pain killers as per the requirement. I am taking this medic...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. There is a contraindication for taking Viagra (Sildenafil) and you can take it after consulting the doctor. But there is clear evidence that you seem to be overweight. This can be a simple reason for having a decrease in the intensity of erect...  Read Full »

Can masturbation addiction result in lost interest in sex?

Query: Hi doctor,I am 37 years old, married and having two kids. My daughter is 8 years old and son is 4.6 years. I got married 9 years before. For the last 2 to 3 years that is after my second baby I am facing issue in our sexual relationship. I have lost desire, lack of interest, low libido, erectile dys...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. Masturbation does not cause any adverse effects on potency. If you are enjoying masturbation, then no need to worry. This also proves that you have libido, but you are not much enjoying sexual intercourse. You have to find ways to enjoy sexual intercourse. Spend a good ti...  Read Full »

Kindly suggest a permanent solution for both PE and ED.

Query: Hi doctor, I am married for some years now but always had an issue with PE and ED or libido. But nowadays the situation is very worst as with PE other issues are there. The ejaculation is happening within 15 to 30 seconds that too hardly having any erection. I used to have good arousal and erection ...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. Right now, the problem is with erection. Duralast (Dapoxetine) does not help with erection at all. It can only delay ejaculation. You need to take Sildenafil 50 mg one hour before sex. If it does not help much, the dose can be increased to 100 mg. I will recommend t...  Read Full »

My penis is slightly bent and I lose erection soon. Please help.

Query: Hello doctor, I am a 29-year-old male. During sex, my penis seems to lose erection quickly to a semierect state, making it hard to penetrate. My penis also has a slight bend. Are there any medications or exercises, food I can focus on?  Read Full »


Dr. Samer S J Altawil

Urologist

Answer: Hello, Welcome to icliniq.com. Erectile dysfunction is a major issue and requires proper diagnosis and treatment. It is mainly either psychological or organic. Psychological causes have few reasons like stress and exhaustion from hard work. Usually, psychological causes will still maintain mornin...  Read Full »

Can a penis pump be used for erectile dysfunction?

Query: Hi doctor, I am 67 years old with Erectile dysfunction. I have this for some time but would like to know if it would be safe to use a penis pump for ED. It started in the late '40s. I am currently taking Levothyroxine.  Read Full »


Dr. Samer S J Altawil

Urologist

Answer: Hi, Welcome to icliniq.com. Erectile dysfunction at your age group is mostly caused by long-term illnesses like diabetes, hypertension, hypothyroidism, and secondary to medications like antidepressants or hypertension medications and, last but not least, by hormone imbalances. One more cause is se...  Read Full »

Please suggest medicines for anxiety, depression, and anger, without any sexual side effects.

Query: Hello doctor, I am taking medicine for anxiety, depression, and anger from the last 8 to 10 years, but not continuously. Right now, I m taking Panazep 25, Bupron 150, and Dicorate 500 all at night. I had sexual problems from the past 40 days, so the doctor advised to take Sildenafil 50. Now I feel 5...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems that you are taking too many antidepressants, like Panazep 25 (Paroxetine) and Bupron 150 (Buproprion). Panazep has the side effect of reduced libido and erectile dysfunction when taken over a longer period. Hence, the same is happening with you. Currently, t...  Read Full »

Kindly help with my erectile dysfunction.

Query: Hello doctor, I am 29 years old. I am currently experiencing erectile dysfunction. My penis is not erecting like before, and I have an awkward sex experience with my partner. What do I need to do?  Read Full »


Dr. Samer S J Altawil

Urologist

Answer: Hi, Welcome to icliniq.com. Erectile dysfunction has two main types one is psychogenic or organic. You are 29 years and unlikely to suffer from chronic diseases like diabetes or hypertension, and you are not on any long term medications. Therefore it is most probably the psychogenic type of erecti...  Read Full »

How to correct my downward curved penis and weak corpus spongiosum muscle to get a better erection?

Query: Hello doctor, I have downward curved penis and the corpus spongiosum muscle is not hard erect during erection.  Read Full »


Dr. Samer S J Altawil

Urologist

Answer: Hi, Welcome to icliniq.com. Down curvature of the penis is called chordee (ventral chordee). It is either congenital (since birth) or acquired developed later due to stricture or trauma. It is usually accompanied by shifting of the urethral opening. I need a picture of your penis and urethral op...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.